zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple positive solutions to superlinear periodic boundary value problems with repulsive singular forces. (English) Zbl 1042.34047
The authors prove the existence of one or two periodic solutions to a superlinear equation having a singularity of repulsive type.

MSC:
34B18Positive solutions of nonlinear boundary value problems for ODE
WorldCat.org
Full Text: DOI
References:
[1] Gordon, W.: Conservative dynamical systems involving strong forces. Trans. amer. Math. soc. 204, 113-135 (1975) · Zbl 0276.58005
[2] Majer, P.; Terracini, S.: Periodic solutions to some problems of n-body type. Arch. rational mech. Anal. 124, 381-404 (1993) · Zbl 0782.70010
[3] Zhang, S.: Multiple closed orbits of fixed energy for N-body-type problems with gravitational potentials. J. math. Anal. appl. 208, 462-475 (1997) · Zbl 0880.70008
[4] Wang, J.; Jiang, D. Q.: A singular nonlinear second-order periodic boundary value problem. Tôhoku math. J. 50, 203-210 (1998) · Zbl 0916.34027
[5] Fonda, A.; Manasevich, R. F.; Zanolin, F.: Subharmonic solutions for some second order differential equations with singularities. SIAM J. Math. anal. 24, 1294-1311 (1993) · Zbl 0787.34035
[6] Del Pino, M. A.; Manasevich, R. F.: Infinitely many T-periodic solutions for a problem arising in nonlinear elasticity. J. differential equations 103, 260-277 (1993) · Zbl 0781.34032
[7] Del Pino, M. A.; Manasevich, R. F.; Montero, A.: T-periodic solutions for some second-order differential equations with singularities. Proc. roy. Soc. Edinburgh sect. A 120, 231-243 (1992) · Zbl 0761.34031
[8] Zhang, M. R.: A relationship between the periodic and the Dirichlet BVPs of singular differential equations. Proc. roy. Soc. Edinburgh sect. A 128, 1099-1114 (1998) · Zbl 0918.34025
[9] Zhang, M. R.: Periodic solutions of Liénard equations with singular forces of repulsive type. J. math. Anal. appl. 203, 254-269 (1996) · Zbl 0863.34039
[10] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[11] Jiang, D. Q.: On the existence of positive solutions to second order periodic BVPs. Acta math. Sinica 18, 31-35 (1998)
[12] O’regan, D.: Existence theory for nonlinear ordinary differential equations. (1997)